Finite-time H Control of Stochastic Singular Systems with Partly Known Transition Rates via an Optimization Algorithm

  • Zhengtian WuEmail author
  • Lijian Yang
  • Baoping Jiang
  • Yonggui Kao


This paper is concerned with the problem of finite-time H control for stochastic singular systems with partly known transition rates (TRs). The transition of system parameters follows a finite-state Markov process. Firstly, based on stochastic functional method and linear matrix inequalities (LMIs) technique, sufficient conditions are proposed to ensure finite-time stochastic boundedness (FTSB) and finite-time H stochastic boundedness (FTHSB) of considered stochastic singular system. Secondly, by designing a state feedback controller, strict LMI conditions are obtained to guarantee the closed-loop system with partly known TRs to be FTSB and FTHSB. Finally, a numerical example is provided to demonstrate the effectiveness of the proposed methods.


Finite-time stochastic stability H control singular systems stochastic systems. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    L. Dai, Singular Control Systems, Springer-Verlag, Berlin, Germany, 1989.CrossRefzbMATHGoogle Scholar
  2. [2]
    X. Xiao, J. H. Park, L. Zhou, and G. Lu, “New results on stability analysis of Markovian switching singular systems,” IEEE Transactions on Automatic Control, 2018. DOI: 10.1109/TAC.2018.2863182Google Scholar
  3. [3]
    Y. Xia, E. K. Boukas, P. Shi, and J. Zhang, “Stability and stabilization of continuous-time singular hybrid systems,” Automatica, vol. 45, no. 6, pp. 1504–1509, Jun. 2009.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, Springer-Verlag, Berlin, Germany, 2006.zbMATHGoogle Scholar
  5. [5]
    C. H. Fang and F. R. Chang, “Analysis of stability robustness for generalized state-space systems with structured perturbations,” Systems & Control Letters, vol. 21, no. 2, pp. 109–114, 1993.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    C. H. Fang, L. Lee, and F. R. Chang, “Robust control analysis and design for discrete-time singular systems,” Automatica, vol. 30, no. 11, pp. 1741–1750, 1994.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    B. Jiang, H. R. Karimi, Y. Kao, and C. Gao, “Stability and stabilization for singular switching semi-Markovian jump systems with generally uncertain transition rates,” IEEE Transactions on Automatic Control, vol. 63, no. 11, pp. 3919–3926, Nov. 2018.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Y. Wang, H. R. Karimi, H. Shen, Z. Fang, and M. Liu, “Fuzzy-model-based sliding mode control of nonlinear descriptor systems,” IEEE Transactions on Cybernetics, vol. 88, pp. 1–11, 2018.Google Scholar
  9. [9]
    N. N. Krasovskii and E. A. Lidskii, “Analysis and design of controllers in systems with random attributes,” Automatic Remote Control, vol. 22, no. 1, pp. 1021–1025, 1961.Google Scholar
  10. [10]
    L. G. Wu and D. W. C. Ho, “Sliding mode control of singular stochastic hybrid systems,” Automatica, vol. 46, no. 4, pp. 779–783, 2010.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Z. G. Wu, J. H. Park, H. Su, and J. Chu, “Delay-dependent passivity for singular Markov jump systems with time-delays,” Commun. Nonlinear Sci. Numer. Simulat., vol. 18, no. 3, pp. 669–681, 2013.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    G. Liu, S. Xu, J. H. Park, and G. Zhuang, “Reliable exponential filtering for singular Markovian jump systems with time-varying delays and sensor failures,” International Journal of Robust and Nonlinear Control, vol. 28, no. 14, pp. 4230–4245, 2018.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    H. Shen, L. Su, and J. H. Park, “Extended passive filtering for discrete-time singular Markov jump systems with time-varying delays,” Signal Processing, vol. 128, pp. 68–77, 2016.CrossRefGoogle Scholar
  14. [14]
    G. Liu, J. H. Park, S. Xu, and G. Zhuang, “Robust non-fragile H fault detection filter design for delayed singular Markovian jump systems with linear fractional parametric uncertainties,” Nonlinear Analysis: Hybrid Systems, vol. 32, pp. 65–78, May 2019.MathSciNetGoogle Scholar
  15. [15]
    L. X. Zhang and E. K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transiion probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Y. G. Kao, J. Xie, and C. H. Wang, “Stabilisation of mode-dependent singular Markovian jump systems with generally uncertain transition rates,” Applied Mathematics and Computation, vol. 245, pp. 243–254, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    B. Jiang, H. R. Karimi, Y. Kao, and C. Gao, “A novel robust fuzzy integral sliding mode control for nonlinear semi-Markovian jump T-S fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 26, no. 6, pp. 3594–3604, Dec. 2018.CrossRefGoogle Scholar
  18. [18]
    S. HyunKimn, “Less conservative stabilization conditions for Markovian jump systems with partly unknown transition probabilities,” Journal of the Franklin Institute, vol. 351, no. 5, pp. 3042–3052, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    X. W. Li, J. Lam, H. J. Gao, and P. Li, “Improved results on H model reduction for Markovian jump systems with partly known transition probabilities,” Systems & Control Letters, vol. 70, pp. 109–117, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    S. HyunKimn, “Delay-dependent stability analysis for singular Markovian jump systems with incomplete transition probabilities,” Journal of the Franklin Institute, vol. 352, no. 1, pp. 236–247, 2015.MathSciNetCrossRefGoogle Scholar
  21. [21]
    P. Dorato, “Short time stability in linear time-varying systems,” 1961.Google Scholar
  22. [22]
    F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459–1463, 2001.CrossRefzbMATHGoogle Scholar
  23. [23]
    F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009.MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    E. Moulaya and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” J. Math. Anal. Appl., vol. 323, no. 2, pp. 1430–1443, 2006.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Z. R. Xiang, Y. N. Sun, and M. S. Mahmoud, “Robust finite-time H control for a class of uncertain switched neutral systems,” Commun. Nonlinear Sci. Numer. Simulat., vol. 17, no. 4, pp. 1766–1778, 2012.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    H. Y. Song, L. Yu, D. Zhang, and W. A. Zhang, “Finite-time H control for a class of discrete-time switched time-delay systems with quantized feedback,” Commun. Non-linear Sci. Numer. Simulat., vol. 17, no. 12, pp. 4802–4814, 2012.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    C. Qin, Z. R. Xiang, and H. R. Karimi, “Finite-time H control for switched systems with time-varying delay using delta operator approach,” International Journal of Control, Automation, and Systems, vol. 12, no. 6, pp. 1150–1159, 2014.CrossRefGoogle Scholar
  28. [28]
    Y. Zhao and W. Zhang, “New results on stability of singular stochastic Markov jump systems with state-dependent noise,” Int. J. RobustNonlinear Control, vol. 26, no. 10, pp. 2169–2186, 2016.MathSciNetzbMATHGoogle Scholar
  29. [29]
    Y. D. Ji and J. Q. Qiu. “Robust stability criterion for uncertain stochastic systems with time-varying delay via sliding mode control,” Applied Mathematics and Computation, vol. 238, pp. 70–81, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Y. Q. Zhang, C. X. Liu, and X. W. Mu, “Robust finite-time stabilization of uncertain singular Markovian jump systems,” Applied Mathematical Modeling, vol. 36, pp. 5109–5121, 2012.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    Y. Hong, J. Huang, and Y. Xu, “On an output feedback finite-time stabilization problem,” IEEE Transaction on Automatic Control, vol. 46, no. 2, pp. 305–309, 2001.MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    E. Moulay and W. Perruquetti, “Finite time stability conditions for non-autonomous continuous systems,” International Journal of Control, vol. 81, no. 5, pp. 797–803, 2008.MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    Z. Wu, B. Jiang, and Y. Kao, “Finite-time H filtering for Itô stochastic Markovian jump systems with distributed time-varying delays based on optimization algorithm,” IET Control Theory & Applications, Feb. 2019. DOI: 10.1049/iet-cta.2018.6119Google Scholar
  34. [34]
    M. Hou, A. Wu, and G. Duan, “Finite-time L 2 L filtering for nonlinear stochastic systems based on a novel stochastic finite-time stability theorem,” International Journal of Control, Automation and Systems, vol. 15, no. 2, pp. 489–497, 2017.CrossRefGoogle Scholar
  35. [35]
    Q. Su and X. Jia, “Finite-time H control of cascade non-linear switched systems under state-dependent switching, International Journal of Control, Automation and Systems, vol. 16, no. 1, pp. 120–128, 2018.CrossRefGoogle Scholar

Copyright information

© ICROS, KIEE and Springer 2019

Authors and Affiliations

  • Zhengtian Wu
    • 1
    • 2
    Email author
  • Lijian Yang
    • 1
    • 2
  • Baoping Jiang
    • 1
    • 2
  • Yonggui Kao
    • 3
  1. 1.School of Electronic and Information EngineeringSuzhou University of Science and TechnologySuzhouChina
  2. 2.Suzhou Key Laboratory for Big Data and Information ServiceSuzhouChina
  3. 3.Department of MathematicsHarbin Institute of Technology (Weihai)WeihaiP. R. China

Personalised recommendations